# SDR VNAA2020102311102

- Difficulty date: October 23, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N718PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10175
- Aircraft time: 36,530 hours, 35,510 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Condition: Failed
- Location: Aoa Sensor
- Component: Aoa, Thales
- Component part number: C16258AC
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED FOR A STALL FAIL CAUTION MESSAGE.  CREW ASKED FOR 36C FOR AN ABUNDANCE OF CAUTION DUE TO INCREASED LANDING DISTANCE AND ATC DECLARED FOR THEM.  TRUCKS ROLLED.  THE AIRCRAFT LANDED SAFELY AND TAXIED TO THE GATE WITH NO ISSUES.  THE AIRCRAFT IS NOW IN MAINTENANCE. REMOVED AND REPLACED LT AOA TRANSDUCER, IAW CRJ700 AMM 273505000/400-801.  OPERATIONS CHECK GOOD.  ALSO INSTALLED PRC NOZZLE MPN: 222278, SN: BN123782.  NO INDICATION OF NOZZLE MPN REMOVED.
